# SDR GLBA97027

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89UE
- Make and model: Beech 1900C
- Aircraft serial: UC89
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 11480081
- Condition: Departed Acft
- Location: Nr 3 Mlg
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

MSP - RIGHT INBOARD WHEEL DEPARTED AIRCRAFT INFLIGHT.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR ASSEMBLY, AND REPLACED WHEEL AND TIRE ASSEMBLY.  (M)
